MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA8074
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was not provided, therefore a lot history review was not performed.The device was not returned for evaluation, therefore the investigation is inconclusive.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that the model va8074 pta balloon dilatation catheter allegedly had a deflation issue.This information was received from one source.The malfunction involved patient with no known impact to the patient.The patient's age, sex and weight were unknown.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10292632
Report Number2020394-2020-04632
Device Sequence Number16775684
Product Code DQY
UDI-Device Identifier00801741121319
UDI-Public(01)00801741121319
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA8074
Device Catalogue NumberVA8074
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/17/2020
Patient Sequence Number1